# SDR AWXA9500100

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Condition: Corroded
- Location: Lav Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1530 - DURING C7 INSPECTION, FOUND CORROSION ON INNER CHORD AT RT AFT LAV FORWARD BULKHEAD R2 DOOR AREA.  REMOVED AND REPLACED CHORD PER SRM 51-10-02 AND 51-40-02.  (Z)
